# SDR JR2R03022021030

- Difficulty date: March 2, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N85320
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000454
- Aircraft time: 14,366 hours, 8,408 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 17066797001
- Condition: Corroded
- Location: Zone 200
- Part time: 14,366 hours, 8,408 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM AT FR87 RH O/B FLOOR PANEL CLIP CORRODED
